SciELO - Scientific Electronic Library Online

vol.31 issue3Bounded linear operators for some new matrix transformations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


VENEGAS, Osvaldo; ELAL-OLIVERO, David  and  GOMEZ, Héctor. A note on rescalings of the skew-normal distribution. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.3, pp.197-207. ISSN 0716-0917.

In this article, we show that certain skew-normal parametric statistical models are a result of rescalings of the skew normal model studied by Azzalini (1985). Using this procedure we define a class of skew-normal distributions and we study its moment, skewness and kurtosis coefficients. At the end of this article we will use this class of distribution to make some extensions of the skew-normal model.

Keywords : Asymmetry; Rescalings; Skew-Normal model.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License